# SDR HNAA2021072700335

- Difficulty date: July 15, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Bent
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867564 - RH PYLON RIB 5 INTERNAL BRACKET BENT (RIVET INCORRECTLY INSTALLED MISSED BRACKET).  REMOVED AND INSTALLED R/H PYLON RIB 5 INTERNAL BRACKET AND R/H PYLON UPPER AFT SKIN IAW EMB 145 SRM 51-40-02.
